Skip to Content

Can Osphena cause weight gain?

Responses (1)

Delila 20 Jul 2013

Hi, looking through the side effects, it doesn't list weight gain, however, it doesn't mean that it can't occur. Speak with your doctor about this. Maybe someone else will see your question and will relate...

Water Lilly 30 Dec 2014

I started taking Osphena 2 months ago. I thought this was the medical miracle since I suffer from severe dryness with bladder IC. However I think its not working any more and I have back to my pain and suffering. I have used so many different creams and medications. I don't know what to do any more. :(((((

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Weight Gain Woes?

Posted 2 Jul 2010 2 answers

Does gianvi make you gain weight?

Posted 15 Dec 2011 2 answers

Weight gain with gabapentin?

Posted 19 Oct 2016 2 answers